# SDR SWAA2025081400347

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 68,460 hours, 40,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER ON SVC DOOR SLIDE GIRT BAR RETAINING CLIP NEEDS REPLACING.   REPLACED MISSING FASTENER IAW SIP.
